# SDR MALA060144

- Difficulty date: March 13, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 21,645 hours, 23,376 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Head
- Part number: 6226523213
- Part serial: 12891
- Condition: Malfunctioned
- Location: Transponder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SECOND DIGIT OF TRANSPONDER CODE IS BEING RECEIVED FOUR HIGHER THAN IS DISPLAYED ON UNIT.  REMOVED AND REPLACED CONTROL HEAD.  P/N ON/OFF: 622-6523-213; S/N ON: 12760; S/N OFF: 12891.
